MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-001827
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized with high blood glucose (bg) in (b)(6) 2026.The patient's blood glucose levels reached 1130 mg/dl.The patient stated that she wasn't able to get into her account in the omnipod 5 controller because she had to hard reset it because the device had an issue where it was stuck on app initialization " loading screen" at step 19 /29 and then started again while trying to turn it on but was able to get in the log in screen after a hard reset.She said as a result, she was not receiving the insulin she needed since the omnipod 5 controller wasn't working.The patient diagnosis was that she had high blood glucose levels because she was unable to receive her insulin at the time.The patient was treated with 15 units of insulin.The patient was discharged after a half a day on (b)(6) 2026. .
 
Additional Manufacturer Narrative
According to our records, the device will not be available for investigation.Therefore, no investigation can be completed and insulet considers this investigation closed.Based on the available information, we are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown.Omnipod software app version: 3.1.6.Operating system: n5004l-am-q-mv01602-06-01.06.Hardware: n5004l.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Controller
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50419267
Report Number3014585508-2026-60319
Device Sequence Number16117195
Product Code QFG
UDI-Device Identifier10385083000022
UDI-Public(01)10385083000022(11)250109(10)H000653
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001827
Device Catalogue NumberPDM-H001-G-XX
Device Lot NumberH000653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale